MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT
Model Number NT3211
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age at time of the event unknown / not provided.Gender unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.Reporter name and address unknown / not provided.
 
Event or Problem Description
Doctor reported that the cover screw could not be disengaged from the implant.The procedure was finished using another implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One osseotite® tapered implant 3.25 x 11.5mm (nt3211) was returned for investigation and evaluated.Visual evaluation of the as returned product identified signs of use and removal via blood, bone and damage to the implant.The implant and cover screw were received separated and could not be functionally tested towards the reported does not disengage event due to the nature of the device & event.No damage was identified with returned cover screw.Damage observed on returned implant due to removal is not considered a malfunction or failure of the device.Zimmer biomet is not responsible for any damage caused by the clinician¿s removal of the device.Device history record (dhr) review was completed for the subject lot number (2018091485).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2018091485) for similar events and no other complaint was identified (complaint category keyword(s): does not disengage/release).Therefore, based on the available information, device malfunction could not be verified and the reported event was non-verifiable as the implant and cover screw were received separated and could not be functionally tested towards the reported does not disengage event due to the nature of the device & event.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE TAPERED IMPLANT 3.25 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12335304
Report Number0001038806-2021-01548
Device Sequence Number19583676
Product Code DZE
UDI-Device Identifier00844868011972
UDI-Public(01)00844868011972(17)231002(10)2018091485
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2023
Device Model NumberNT3211
Device Catalogue NumberNT3211
Device Lot Number2018091485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1